MAUDE Adverse Event Report: ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE

ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE
Model Number C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during an endoscopic carpal tunnel procedure as the surgeon went to use the ar-3350-2930, c-line carpal tunnel scope the view through the lens was very blurry and the scope would not focus.A replacement scope was not brought in.The surgeon then switched from an arthroscopic to an open procedure by making a larger incision.
 
Additional Manufacturer Narrative
The evaluation determined that the reported event was caused by external residue on the device and visible internal debris (source unknown) at the distal tip.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9376543
Report Number1220246-2019-01441
Device Sequence Number11277861
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Device Catalogue NumberAR-3350-2930
Device Lot Number10224499
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date03/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;